Operator semigroups for which reducibility implies ...



Title Operator semigroups for which reducibility implies decomposability
Author(s) L. Livshits, Gordon W. MacDonald, B. Mathes, H. Radjavi
Journal Positivity
Date 2003
Volume 7
Issue 3
Start page 195
End page 202
Abstract A description of the lattice of invariant subspaces is provided for multiplicative semigroups S of bounded operators on L-p(X, mu) which are closed under multiplication on the left or right by bounded multiplication operators. Applications are then given to semigroups of positive quasinilpotent operators.

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 374

Adding this citation to "My List" will allow you to export this citation in other styles.